# SDR AALA202109132456

- Difficulty date: August 24, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N812NN
- Make and model: Boeing 737823
- Aircraft serial: 33520
- Aircraft time: 35,855 hours, 14,586 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mount
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LIGHT CORROSION AT TOP SURFACE OF FORWARD GIRT BAR MOUNT AT L1 DOORWAY. REPLACED GIRT BAR MOUNT.
